# SDR AT9900588

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 860-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION AT TIMCO LAKE CITY FL, FOUND AFT CARGO COMPARTMENT FLOOR PANEL AT BS 860-996 CORRODED.  CUT OUT AND DRILLED FLOOR PANEL IAW DC9 SRM 51-10-4, 53-21-0.
